Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



An algebraic classification of certain simple even-dimensional knots

Author: C. Kearton
Journal: Trans. Amer. Math. Soc. 276 (1983), 1-53
MSC: Primary 57Q45
MathSciNet review: 684492
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The simple $ 2q$-knots, $ q \geqslant 4$, for which $ {H_q}(\tilde{K})$ contains no $ {\mathbf{Z}}$-torsion, are classified by means of Hermitian duality pairings on their homology and homotopy modules.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57Q45

Retrieve articles in all journals with MSC: 57Q45

Additional Information

Keywords: High dimensional knot, homotopy pairing
Article copyright: © Copyright 1983 American Mathematical Society